MathSciNet Relay Station
MathSciNet bibliographic data
MR526318 (80h:57016) 57N12
Starbird, Michael Cell-like $0$-dimensional decompositions of $E\sp{3}$. Trans. Amer. Math. Soc. 249 (1979), no. 1, 203–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement